Hi to all of you, About 2 weeks ago I had a real life changing moment. My friend came over and I was walking like I was drunk. I do not drink any alcohol ever. My pain meds do not make me walk that way either.
I asked her to take me to the closest hospital and later was admitted. After all of the first tests, I was told that I had a TIA (Transient Ischemic Attack) They could not do an MRI because of the metal in my jaw implants. They ordered many CT scans with and w/out contrast and they got the diagnosis from the tests.
This mini-stroke has affected my memory and I still walk very strange. I have a cane and a walker from when my husband had knee replacements so if I really need some help I can use them.
Hi davedsel, Thanks for your message. I did read your entire story about all of the things that you dealing with and I am so sorry that you have so many things going on.
I do not understand why you can't take a prescription medicine for your pain. Please explain as to why you can't so I can understand better.
You are so right that with having faith and trying to live with what you have is a very helpful thing. It sounds as if you are in real agoning (sp?). I have seen you on here many times but did not read your story until now.
I will keep you in my thoughts and prayers. You have way too much going on don't you?
You try to hang in there and now I know what you are having to live with I really understand your ordeal. I do not know how you can possibly tolerate the pain that you have without a stronger medicine. God Bless, Meaningfulc1952
I am allergic to any prescription pain medication that I have tried - hydrocodone, darvocette, even morphine. I am also allergic to acetaminophen. I break out in severe hives after a few doses.
My faith and family do help, but so does a positive attitude. I focus on what I am still able to do and am enjoying an early retirement even though it was forced by disability. Perhaps I am just a cockeyed optimist, but I much prefer to dwell on the positive and rise about my pain and frustration as best as possible. Of course, I have emotional times with feelings of despair and inadequacies, but I work to get past that as quickly as possible.
I pray you find answers and relief soon.
Click on my username or avatar picture to read my story.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.